# SDR IPXA2021062170847

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,604 hours, 14,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Cracked
- Location: Bs 535 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADAMAGE TO RIGHT SIDE FUSELAGE SKIN CONSISTING OF A CRACK AT STA 535 L33R APPROX 1"ACCOMPLISH PERMANENT DOUBLER REPAIR PER EO MD11-5330-80168-B
